The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (123 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 2, 2007, pp. 195–205
DOI: 10.4171/ZAA/1318

Published online: 2007-06-30

Existence of Nondecreasing and Continuous Solutions for a Nonlinear Integral Equation with Supremum in the Kernel

Josefa Caballero[1], Belén López[2] and Kishin Sadarangani[3]

(1) Universidad de Las Palmas de Gran Canaria, Spain
(2) Universidad de Las Palmas de Gran Canaria, Spain
(3) Universidad de Las Palmas de Gran Canaria, Spain

Using a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions of an integral equation of Volterra type with supremum in the kernel, in the space $C[0,1]$.

Keywords: Measure of noncompactness, fixed point theorem, nondecreasing solutions

Caballero Josefa, López Belén, Sadarangani Kishin: Existence of Nondecreasing and Continuous Solutions for a Nonlinear Integral Equation with Supremum in the Kernel. Z. Anal. Anwend. 26 (2007), 195-205. doi: 10.4171/ZAA/1318